# SDR FDEA201206212288

- Difficulty date: June 21, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 143N832854
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 680, CREASE BEAM HAS CORROSION, RBL 64.  R & R IAW SRM 51-40-02, REV 106 AND DWG 143N8322 SHT 3, REV-. REPAIR IS CLASSIFIED AS MAJOR.
